Publicacións (85) Publicacións nas que participase algún/ha investigador/a


  1. A double-zero bifurcation in a Lorenz-like system

    Nonlinear Dynamics, Vol. 112, Núm. 3, pp. 2305-2330


    Journal of Applied Analysis and Computation, Vol. 14, Núm. 2, pp. 864-885


  1. Analytic partial-integrability of a symmetric Hopf-zero degeneracy

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 153, Núm. 3, pp. 833-852

  2. Analytically integrable system orbitally equivalent to a semi-quasihomogeneous system

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 234


  1. Double-zero degeneracy and heteroclinic cycles in a perturbation of the Lorenz system

    Communications in Nonlinear Science and Numerical Simulation, Vol. 111


  1. Algebraic integrability of nilpotent planar vector fields

    Chaos, Solitons and Fractals, Vol. 145

  2. Analytical Integrability of Perturbations of Quadratic Systems

    Mediterranean Journal of Mathematics, Vol. 18, Núm. 1

  3. Analytically Integrable Centers of Perturbations of Cubic Homogeneous Systems

    Qualitative theory of dynamical systems, Vol. 20, Núm. 2


  1. Quasi-homogeneous linearization of degenerate vector fields

    Journal of Mathematical Analysis and Applications, Vol. 483, Núm. 2


  1. Invariant curves and analytic integrability of a planar vector field

    Journal of Differential Equations, Vol. 266, Núm. 2-3, pp. 1357-1376

  2. Study of a dynamical system with a strange attractor and invariant tori

    Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 383, Núm. 13, pp. 1441-1449

  3. Study of a simple 3D quadratic system with homoclinic flip bifurcations of inward twist case Cin

    Communications in Nonlinear Science and Numerical Simulation, Vol. 77, pp. 324-337


  1. A Review on Some Bifurcations in the Lorenz System

    Understanding Complex Systems (Springer Verlag), pp. 3-36

  2. Analytical integrability problem for perturbations of cubic Kolmogorov systems

    Chaos, Solitons and Fractals, Vol. 113, pp. 1-10

  3. Comments on “Shilnikov chaos and Hopf bifurcation in three-dimensional differential system”

    Optik, Vol. 155, pp. 251-256

  4. Non-formally integrable centers admitting an algebraic inverse integrating factor

    Discrete and Continuous Dynamical Systems- Series A, Vol. 38, Núm. 3, pp. 967-988


  1. Algebraic inverse integrating factors for a class of generalized nilpotent systems

    SEMA SIMAI Springer Series (Springer International Publishing), pp. 287-300

  2. Analysis of the Hopf-zero bifurcation and their degenerations in a quasi-Lorenz system

    No Lineal 2016. International Conference on Nonlinear Mathematics and Physics: 7-10, 2016. book of abstracts (Juan F.R. Archilla), pp. 22-22

  3. Comment on “Study on the reliable computation time of the numerical model using the sliding temporal correlation method”

    Theoretical and Applied Climatology, Vol. 126, Núm. 3-4, pp. 797-799

  4. Resonances of periodic orbits in the Lorenz system

    Nonlinear Dynamics, Vol. 84, Núm. 4, pp. 2111-2136